Taiwanese Journal of Mathematics

CONVERGENCE OF ISHIKAWA ITERATIVE SEQUENCES FOR ACCRETIVE LIPSCHITZIAN MAPPINGS IN BANACH SPACES

Jong Kyu Kim

Full-text: Open access

Abstract

In this paper, we study the convergence theorems of the Ishikawa iterative sequences with mixed errors for the accretive Lipschitzian mappings in Banach spaces.

Article information

Source
Taiwanese J. Math., Volume 10, Number 2 (2006), 553-561.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403843

Digital Object Identifier
doi:10.11650/twjm/1500403843

Mathematical Reviews number (MathSciNet)
MR2208285

Zentralblatt MATH identifier
1139.47047

Subjects
Primary: 47H06: Accretive operators, dissipative operators, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H15

Keywords
accretive mapping Ishikawa iterative sequences with mixed errors Kato inequality

Citation

Kim, Jong Kyu. CONVERGENCE OF ISHIKAWA ITERATIVE SEQUENCES FOR ACCRETIVE LIPSCHITZIAN MAPPINGS IN BANACH SPACES. Taiwanese J. Math. 10 (2006), no. 2, 553--561. doi:10.11650/twjm/1500403843. https://projecteuclid.org/euclid.twjm/1500403843


Export citation